Greene-Kleitman extension of ordered sets

Faigle, Ulrich and Schrader, Rainer (1986) Greene-Kleitman extension of ordered sets.
Published in: Methods of Operations Research Vol. 53. 251-255 .


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Content information:
Item Type: Article
Citations: No citation data.
Uncontrolled Keywords:
Subjects:
  • 05-XX Combinatorics > 05Cxx Graph theory > 05C05 Trees

  • Divisions: Institute of Computer Science > Computer Science Department - Prof. Dr. Schrader
    Related URLs:
    Deposit Information:
    ZAIK Number: UNSPECIFIED
    Depositing User: Archive Admin
    Date Deposited: 30 Jun 2014 12:44
    Last Modified: 30 Jun 2014 12:44
    URI: http://e-archive.informatik.uni-koeln.de/id/eprint/728